Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Ring formation below penis, sensitive. TPHA, RPR, HIV negative. What could it be?

I have some skin problem Just below of the glance of penis there is a ring like formation which is sensitive. Some times, specially in summer it becomes white and after rubbing it comes out. I have gone through the test like TPHA, RPR, HIV several times. But all are negative. Kindly suggest me what to do. It is since 5/6 yrs. Thank ou doctor
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is candidiasis.sometimes it is associated with balanitis.ring formation.followed by disappearance on rubbing is typical of candidiasis.first rule out diabetes.clean the area daily during the bath and pat it dry.use flucanozole 150 mg weekly once for 4-6 weeks and application of nizral ointment over the area cures it.if it associated with balanitis use antibiotic azithromycin 500 mg daily for 6 days
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor